# SDR KBM2005F00250

- Difficulty date: August 18, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 050143
- Part serial: 20403
- Condition: Inoperative
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C NOT BLOWING COLD AIR, MOTOR INOPERATIVE.  REMOVED AND REPLACED MOTOR.  (M)
